# SDR SWAA2014013124742

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 16,686 hours, 9,663 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA191660C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P63B7 CB CROSS FEED VLV POPPED DURING FLIGHT RESULTED IN A FUEL IMBALANCE.  CROSS FEED VLV LIGHT INOPERATIVE.  R & R ENG FUEL CROSS FEED VLV IAW AMM.
